REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3574
Tytuł: Sperner's Lemma
Autorzy: Pąk, Karol
Data wydania: 2010
Data dodania: 2-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 18, Issue 4, 2010, Pages 189-196
Abstrakt: In this article we introduce and prove properties of simplicial complexes in real linear spaces which are necessary to formulate Sperner's lemma. The lemma states that for a function ƒ, which for an arbitrary vertex υ of the barycentric subdivision B of simplex K assigns some vertex from a face of K which contains υ, we can find a simplex S of B which satisfies ƒ(S) = K (see [10]).
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/3574
DOI: 10.2478/v10037-010-0022-x
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2010, Volume 18, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-010-0022-x.pdf254,98 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons